MAUDE Adverse Event Report: AEQUALIS ASCEND FLEX REVERSED INSERT; SHOULDER JOINT POLYMER PROSTHESIS

AEQUALIS ASCEND FLEX REVERSED INSERT; SHOULDER JOINT POLYMER PROSTHESIS
Model Number 36MM; +9; 12.5°
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 11/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.This submission does not constitute a determination or admission that a device has malfunction or is related to a death or injury.
 
Event or Problem Description
Disassociation of the distal stem and the proximal body of aequalis ascend flex revive components visualized on post-op x-ray.Preliminary analysis shows that the issue is not related to aequalis ascend flex components but rather to aequalis flex revive components disassociation (tornier inc components).

Brand Name
AEQUALIS ASCEND FLEX REVERSED INSERT
Common Device Name
SHOULDER JOINT POLYMER PROSTHESIS
MDR Report Key9430627
Report Number3000931034-2019-00173
Device Sequence Number1711089
Product Code KWS
UDI-Device Identifier03700386940538
UDI-Public03700386940538
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K122698
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/31/2024
Device Model Number36MM; +9; 12.5°
Device Catalogue NumberDWF362B
Device Lot NumberAC3005
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2019
Initial Report FDA Received Date12/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;